Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillation properties of the $ 2-2$ disconjugate fourth order selfadjoint differential equation

Author: Leo J. Schneider
Journal: Proc. Amer. Math. Soc. 28 (1971), 545-550
MSC: Primary 34.42
MathSciNet review: 0281999
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains a proof that either all, or none, of the nontrivial solutions of the fourth order linear selfadjoint differential equation have an infinite number of zeros on a half line, provided that no nontrivial solution has more than one double zero on that half line.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42

Additional Information

Keywords: Conjugate point, disconjugacy, $ n{\text{ - }}n$ disconjugacy for $ n = 2$, Morse index, nonoscillatory solution, oscillatory solution, separation of zeros, self-adjoint differential equation of fourth order
Article copyright: © Copyright 1971 American Mathematical Society